# SDR UALA2012101705924

- Difficulty date: October 16, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR FRAME BS 365 UPPER SURFACE OF T-CAP CORRODED RBL 0 TO RBL 64.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED SECTION OF 'T' CHORD, FABRICATED AND INSTALLED NEW 'T' CHORD, SPLICE ANGLES AND STRAPS.
